# SDR 2007UALA02367

- Difficulty date: June 30, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 32,754 hours, 4,050 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHTS INOP AT SEATS 2J FWD, 4J AFT & 44 HJK.  REPLACED LIGHT ASSYS.
